Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 606815, 7 pages
http://dx.doi.org/10.1155/2014/606815
Research Article

New Type of Sturm-Liouville Problems in Associated Hilbert Spaces

1Department of Mathematics, Faculty of Science, Gaziosmanpaşa University, 60250 Tokat, Turkey
2Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku, Azerbaijan

Received 6 November 2013; Accepted 2 January 2014; Published 16 April 2014

Academic Editor: Qingying Bu

Copyright © 2014 O. Sh. Mukhtarov and K. Aydemir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

O. Sh. Mukhtarov and K. Aydemir, “New Type of Sturm-Liouville Problems in Associated Hilbert Spaces,” Journal of Function Spaces, vol. 2014, Article ID 606815, 7 pages, 2014. https://doi.org/10.1155/2014/606815.